# SDR C2XA05CL075

- Difficulty date: August 31, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 15,989 hours, 14,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHT ON THE SERVICE DOOR WAS INTERMITTENT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY ON THE SERVICE DOOR.  OPERATIONAL CHECKS WERE GOOD.
